Free access
Issue
ESAIM: COCV
Volume 10, Number 1, January 2004
Page(s) 99 - 122
DOI http://dx.doi.org/10.1051/cocv:2003038
Published online 15 February 2004
  1. N. Aguilera, H.W. Alt and L.A. Caffarelli, An optimization problem with volume constraint. SIAM J. Control Optimization 24 (1986) 191–198.
  2. H.W. Alt and L.A. Caffarelli, Existence and regularity for a minimum problem with free boundary. J. Reine Angew. Math. 325 (1981) 105–144.
  3. H.W. Alt, L.A. Caffarelli and A. Friedman, Variational problems with two phases and their free boundaries. Trans. Am. Math. Soc. 282 (1984) 431–461.
  4. T. Briancon, Problèmes de régularité en optimisation de formes. Ph.D. thesis, université Rennes 1 (2002).
  5. M. Crouzeix, Variational approach of a magnetic shaping problem. Eur. J. Mech. 10 (1991) 527–536.
  6. L.C. Evans and R.F. Gariepy, Measure theory and fine properties of functions. CRC Press (1992).
  7. H. Federer, Geometric measure theory. Springer-Verlag (1969).
  8. D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order. Springer-Verlag (1983).
  9. E. Giusti, Minimal surfaces and functions of bounded variation. Birkhäuser (1986).
  10. B. Gustafsson and H. Shahgholian, Existence and geometric properties of solutions of a free boundary problem in potential theory. J. Reine Angew. Math. 473 (1996) 137–179.
  11. M. Hayouni, Existence et régularité pour des problèmes d'optimisation de formes. Ph.D. thesis, université Henri Poincaré Nancy 1 (1997).
  12. M. Hayouni, Lipschitz continuity of the state function in a shape optimization problem. J. Convex Anal. 6 (1999) 71–90.
  13. M. Hayouni, T. Briancon and M. Pierre. On a volume constrained shape optimization problem with nonlinear state equation. (to appear).
  14. X. Pelgrin, Étude d'un problème à frontière libre bidimensionnel. Ph.D. thesis, université Rennes 1 (1994).
  15. T.H. Wolff, Plane harmonic measures live on sets of Formula -finite length. Ark. Mat. 31 (1993) 137–172.